# SDR DXTA2021062844350

- Difficulty date: June 27, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500230
- Aircraft time: 5,209 hours, 4,047 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR BINDING WHEN CLOSING. NOTED DENTS BY LOWER BAYONETS.L. WHEN DOOR IS CLOSE, DOOR LOOKS TWISTED. DOOR RUBS ON AFT SIDE PANEL.  REMOVED INTERIOR DOOR PANEL AND FOUND THAT THEY WHERE INSTALLED WRONG. INSTALLED NEW VELCRO TAPE AND REISTALLED DOOR PANELS AS REQUIRED. PAINTED AND CLEAN WHOLE AERA AS REQUIRED. ALL WORK DONE IN REF TO PHENOM 300 MM 52-10-00. OPS CHECK SATISFACTORY.
